# SDR FDKA200705254

- Difficulty date: May 29, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 7,951 hours, 7,993 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6105  AVL-ATL (0600 PHX LCL).  UNUSUAL NOISE FROM NOSE GEAR ON GEAR RETRACTION.  MX INSPECTED GEAR AND WHEEL ASSY, NO DEFECTS.  FERRIED TO MCO WHERE MX RE-SERVICED NOSE STRUT.
